# SDR CALA2013091891269

- Difficulty date: September 17, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 63,280 hours, 23,979 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY F SMOKE DETECTOR.  AFT LAVATORY 136 SMOKE HORN SOUNDED.  ACCOMPLISHED TEST PER MM 26-00-00 OPS CKS GOOD NO FAULTS FOUND.
